| Catalog Number |
MB3775 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported that upon using the forceps to pull the cartridge off of the mobi-c implant in the disc space, the cartridge got stuck and rotated the bottom endplate 90 degrees.Another implant was used to complete the case.There was a 5-minute delay without impact on the patient.
Additional Manufacturer Narrative
Corrections in g1.Additional information in h4: and h6: component, investigation type, findings, and conclusions.Device evaluation: the device was not returned and no photos were provided, so an evaluation is unable to be performed.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to improper releasing of the peek carrier.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description